Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Post menopausal. Get headaches at back of neck and get hot sweats. What to do?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I am 61 years. Post menopausal. I need to get rid of the headaches at the back of my neck and feeling as though I am going to come on a period. My doctor doesn't understand. Hurry . I need help. also at night get some hot sweats . I do get some good days . What to do. I am in Canada
Posted Mon, 26 Aug 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 30 minutes later

Thank you for posting your query.

Your symptoms are suggestive of migraine. In some cases, muscle tension at the back of head and neck could contribute to it.

Since you have frequent symptoms, you would benefit from preventive medications such as amitriptilyne or Topiramate.

For pain relief, you could take diclofenac or ibuprofen tablets.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Follow-up: Post menopausal. Get headaches at back of neck and get hot sweats. What to do? 9 minutes later
topinamate it is a prescription right? I am looking for something natural. But I also expereince menstrual symptoms although I have been off a perod for 6 years wgat can I naturally take for this. Not migraines
Answered by Dr. Sudhir Kumar 3 minutes later
Topiramate is a prescription medicine.

Did you mean that you have bleeding, even though you are post menopausal? First of all, it would require an evaluation by a gynaecologist to find out the cause. If no specific causes are found, then, natural treatments would include taking iron and calcium supplements.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor